# SDR A6WA20121114590

- Difficulty date: November 2, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACKS ARE CORRODED FROM FS 559+80 TO 559+96 AT RBL 9.  REMOVED CORRODED SEAT TRACKS LOCATED AND INSTALLED NEW SERVICEABLE SEAT TRACK IAW BOMBARDIER REO 601R-53-60-485.
